# SDR 9710562201

- Difficulty date: May 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CLIMBOUT, NR 3 STRUT OVERHEAT INDICATION ILLUMINATED.  FLIGHT DUMPED FUEL AND RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED NR 3 ENGINE PRECOOLER, LEAK AND OPERATIONAL CHECK OK.
